Dizzy Day

Well, I’m up and out of bed, barely. I went to the doctor yesterday to see about my leg pain. It is my sciatic nerve. He told me that it is something that happens to people that have arthritis in the lower back. Yes, this is something I have known about for many years already. I was told already back in 1995 that I had the starting of arthritis in my mid back. Then just as now the Doctor has told me the same as that Doctor did… stay active and it won’t be so painful. Well, I would like to get more active but this is something that isn’t as easy as it sounds. He did give me a sample of some pills(Lyrica) to try for the next 2 weeks. I took 1 capsule last night around 10pm. He did say it would help me sleep too. I slept straight thru to 8am this morning. I got up went to the bathroom and as I walked from the bathroom to the kitchen I noticed that I couldn’t focus my eyes. Everything was blurry and moving in frame by frame motion. I quickly got the coffee ready and headed back to bed. I laid there for a few minutes listening to Gregg snore. I got up when the coffee was ready and grab a cup full and sat down here in front of my PC.

I feel like crap. My brain is trying to swim back to shore but the water is too thick. It keeps wandering off in the wrong direction. “Swim this way! follow the sound of my voice!”…”The shore is over here!”. Its not listening, or maybe it is but just can’t understand. The same thoughts keep running thru my mind… go back to bed, make the spinning stop, maybe I will puke.

I realize my day will not be so good. I guess I’ll have to just hope that this all goes away soon. I really haven’t had this bad of dizziness in a while. Most dizzy days are just hard to focus but this has my tummy in knots and my brain swimming and the rest of me feeling weak and shaky.
It’s hard to say whether or not its the pill I took that is doing this to me or if I am just having a bad dizzy day. I think its a reaction to the pill. But I could be wrong. I mean I do have dizzy days that are really bad and I do get that feeling of puking. So I’m not sure, do I take the pills for the next 2 weeks to see if they help control my pain or do I stop them cuz they are causing me to feel sick? Its always a tough discision to make when I get new meds.

I’m thinking I will be laying down most of the day and who knows how the rest of the weekend will turn out. Lucy’s PC might take a bit longer to get done. So Lucy, tell Joe he might have to wait till next weekend to get it.
Thats it for now! adios!

5 Comments

  1. PreggoStill

    Well it is a hard call Karin, my suggestion would be if you don’t have any plans this weekend, and Gregg is home with you, Take another pill and see how you react to it, it could very well be your body getting used to it, and it will turn out to be a gooder. Other then that take it easy and be careful. Thinking about you !!!

  2. Medicated

    Thanks,I think that I will try it over the weekend but take them a bit earlier in the evening and see if it makes a difference. I dont know if I can handle taking a pill in the morning too.Like the dr wants me to.

  3. PreggoStill

    maybe wait until later in the morning and after breakfast !!

    Hope it works out !! As for me Logan is teasing me with his arrival AGAIN today, but I am not falling for it, the doctor said 4 days so Tuesday it will be…hahaha

    He’s being a brat already !!!

  4. grandmothergoose

    It’s 7:30 pm now. I’ve just finnished reading your post. How has your day been? If youre still in a bad way, why not call the doctor and see what he has to say? Maybe these new meds are to strong for you.
    Just a thougth!

  5. Medicated

    I’ll take them for the next couple nights and see what happens.If I feel sick I’ll stop them and talk to my doctor again.I’m feeling better now but this morning was rough.

Leave a Reply